Show ratings & reviews for

3.6 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

46 People found this comment helpful

I have been on paxil for 15 years and it has been wonderful in keeping me from having panic attacks and generalized anxiety. I have no side effects and it helps me have a joyful, positive life!

Most voted negative review

6 People found this comment helpful

Ive been on paxil for 5 days now and am having twice the panic attacks i was having before. DO NOT TAKE IT!!!

Shared reviews and ratings

Anonymous | 19-24 | Male | On medication for 1 to less than 2 years | Patient
10/14/2018
Condition: Extreme Apprehension or Fear of Social Interaction
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

Took me in 10th grade an hour to ejaculate! But it was worth it.

Report this postFill 3Created with Sketch.
Anonymous | 25-34 | Male | On medication for 1 to less than 2 years | Patient
9/6/2018
Condition: Extreme Apprehension or Fear of Social Interaction
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I was convinced to take an SSRI in high school and while Paxil was minority effective.. I was a virile 10th grader and I could barely ejaculate! Back to benzos for me

Report this postFill 3Created with Sketch.
Sassy76 | 35-44 | On medication for 2 to less than 5 years | Patient
6/11/2018
Condition: Anxiousness associated with Depression
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

Iâ??ve been on this twice. Just got off of it and switched to wellbutrin. Paxil helped my anxiety, but I had no energy, no enthusiasm, no sex drive. I was just blah. Let me say that getting off Paxil is a living nightmare. I probably didnâ??t Wean off as slow as some, but I followed doctors orders. At its worst, I cried hysterically, contemplated suicide, had rage over the slightest thing, nauseous, brain zaps, and constant ringing in my ears. I was dizzy and had vertigo. It was not safe for me to drive. Iâ??m still having the brain zaps but not as bad. The wellbutrin has completely changed my mood. Iâ??m starting to feel like myself again, more energy and my libido is back. I highly suggest finding another drug. The withdrawal itself will make you feel insane.

Report this postFill 3Created with Sketch.
Lisa | 55-64 | On medication for 1 to 6 months | Patient
11/14/2017
Condition: "Change of Life" Signs
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I'm a 62 yr old woman. I began Paxil for Hot Flashes that have for several years been so relentless I could only get 3-4 hrs of sleep. With Paxil the hot flashes became much less frequent and less intense and I was very happy. The first 2 months were great but then horrible headaches began off and on every day and even Advil could not stop the pain. Then lightheadedness and extreme nausea with no relief. Called my doctor 24hrs ago and no response. Probably not supposed to stop cold but I will not continue taking Paxil. Only slight headaches now and the nausea not as bad but still there. I'm praying it goes away soon. I'll take the hot flashes over this side effect any day.

Report this postFill 3Created with Sketch.
deerwood07 | 45-54 | Female | On medication for 1 to 6 months | Patient
8/19/2016
Condition: Other
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

All, I am writing this as a warning of taking this extremely dangerous drug. At my last Dr's appt I was prescribed Peroxitine or Paxil 20mg daily for the treatment of my menopausal symptoms. https://en.wikipedia.org/wiki/Paroxetine At first everything seemed fine and I felt good. Was sleeping better with hardly no night sweats. After about a month I started having adverse reactions. 1. Weight gain (in one week I gained 10 pounds!) 2. Extreme Lethargy. All I wanted to do was sleep. I would get up, go to work and then come back home and got to bed. On the weekends I basically spent my days in bed sleeping. 3. Increased appetite. The feeling of never being full and always hungry. 4. There were more, very fuzzy in the head right now. After three months I decided to get off of all the vitamins I was told to take from my NP (never had I ever seen a doctor for all my prescribed medications). I also stopped taking the Paxil, cold turkey. The only meds I stayed on were for my high blood pressure and heart palpitations. This was a little over a week ago. At first I felt nothing. After a few days I felt high, tons of energy, sleeping regularly and very bubbly and happy almost to the extreme. Then yesterday at work was the crash. I can hardly function. Read the below article. I have most if not all of the symptons of a major drug withdrawal. https://www.medhelp.org/…/PAXIL-WITHDRAWAL-SYMPT…/show/265586 I feel absolutely terrible but refuse to go back on this horrible drug. I just hope what I am dealing with wont last very long, don't know how I will be able to function. I did go to work today as I have already taken too much time off recently for my lack of energy and sleepy feeling. Marty has to drive me to work as I am very unsteady on my feet and have extreme vertigo and lightheaded. Sleeping very little with horrible and vivid nightmares. Sweating and then cold goose bump flashes. Shaking. Feel like I have the flu, with bouts of nausea.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More